Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




162 Publications

2017 | Journal Article | IST-REx-ID: 568   OA
Persistence of zero sets
P. Franek, M. Krcál, Homology, Homotopy and Applications 19 (2017) 313–342.
View | DOI | Download (ext.)
 
2017 | Conference Paper | IST-REx-ID: 688   OA
Topological data analysis with Bregman divergences
H. Edelsbrunner, H. Wagner, in:, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2017, pp. 391–3916.
View | Files available | DOI
 
2017 | Preprint | IST-REx-ID: 6288   OA
Poisson-Delaunay mosaics of order k
H. Edelsbrunner, A. Nikitenko, ArXiv:1709.09380 (n.d.).
View | Download (ext.) | arXiv
 
2017 | Journal Article | IST-REx-ID: 521   OA
Higson compactification and dimension raising
K. Austin, Z. Virk, Topology and Its Applications 215 (2017) 45–57.
View | DOI | Download (ext.)
 
2017 | Conference Paper | IST-REx-ID: 836
Finding eigenvalues of self-maps with the Kronecker canonical form
M. Ethier, G. Jablonski, M. Mrozek, in:, Special Sessions in Applications of Computer Algebra, Springer, 2017, pp. 119–136.
View | DOI
 
2017 | Book Chapter | IST-REx-ID: 84
Computational topology for structural molecular biology
H. Edelsbrunner, P. Koehl, in:, C. Toth, J. O’Rourke, J. Goodman (Eds.), Handbook of Discrete and Computational Geometry, Third Edition, CRC Press, 2017, pp. 1709–1735.
View | DOI
 
2016 | Conference Paper | IST-REx-ID: 1237
Computation of cubical Steenrod squares
M. Krcál, P. Pilarczyk, in:, Springer, 2016, pp. 140–151.
View | DOI
 
2016 | Journal Article | IST-REx-ID: 1408
On computability and triviality of well groups
P. Franek, M. Krcál, Discrete & Computational Geometry 56 (2016) 126–164.
View | Files available | DOI
 
2016 | Journal Article | IST-REx-ID: 1617   OA
On the discrepancy of jittered sampling
F. Pausinger, S. Steinerberger, Journal of Complexity 33 (2016) 199–216.
View | DOI | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1662   OA
Approximation and convergence of the intrinsic volume
H. Edelsbrunner, F. Pausinger, Advances in Mathematics 287 (2016) 674–703.
View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Export / Embed